# SDR ASAA2021110236477

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,074 hours, 14,565 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 SHOWS FAIL LIGHTS IF HF SENSOR SWITCH IS INCREASED (DIALED CLOCKWISE), FAIL LT EXTINGUISHES. INTERMITTENT FAILURE. GROUNDED - YES. PERFORMED THE TEST OF #2 HF REF B737-800 FIM 23-11 TASK 801 OPS NORMAL - NO FAULTS ON PANEL ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL SEAMC RAY NOTIFIED.
